# SDR CALA2013120693504

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 74,163 hours, 13,103 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOT AIR AT SEAT 10A ZONE C IS AT 88 DEGREES.  DUCT PRESS FLUCTUATES.  SEE SEQUENCE NUMBERS 0272007, 0272014 & 0272011.  INFO NOTED CREATED NEW SMC FOR DUCT FOUND BAD.
